# SDR R61A2019100193046

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 41,503 hours, 25,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 MAIN CABIN DIFFICULTY OPENING. CLEANED L1 DOOR GUIDES IAW AMM 52-11-00. OPS CHECK GOOD.
